# SDR TRAX200700571

- Difficulty date: April 25, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,610 hours, 4,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CEILING LEVEL EMERGENCY FLOODLIGHTS OUT.  CABIN EMERGENCY LIGHTS - CEILING LEVEL FLOODLIGHTS)  [SUP 05-09-07]  REPINNED WIRE AT 1ST CEILING EMERGENCY LIGHT . OPS CKED GOOD
